U.S. doctors online nowAsk doctors free
A 40-year-old member asked:

What are succinic acid side effects?

1 doctor answer2 doctors weighed in
Dr. Harold Mandel
General Practice 40 years experience
Possible side effect: Succinic Acid is generally regarded to be a very safe and effective supplement. However, there can be some minor side effects such as mild stomach pain, darkened stools, constipation, diarrhea, nausea, and vomiting. If you have any side effects I suggest discontinuing use of the substance and going to a clinic for a check-up. I wish you well with your health!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 21-year-old male asked:
1 doctor answer3 doctors weighed in
A 41-year-old member asked:
1 doctor answer2 doctors weighed in
A 34-year-old member asked:
1 doctor answer1 doctor weighed in
A 37-year-old member asked:
1 doctor answer1 doctor weighed in
A 46-year-old member asked:
1 doctor answer7 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 22, 2020

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.